Quasi-Radical Semiprime Submodules

Authors

  • Omar M Al-Ragab Department of Mathematics, College of Science, Baghdad University, Baghdad, Iraq
  • Nuhad S. Al-Mothafar Department of Mathematics, College of Science, Baghdad University, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.5.28

Keywords:

Semi prime submodule, Quasi-semi prime submodule, Radical semi prime submodule, Quasi- radical semi prime submodule

Abstract

      In this paper, we introduce the concept of a quasi-radical semi prime submodule. Throughout this work, we assume that    is a commutative ring with identity and  is a left unitary R- module. A  proper submodule  of  is called a quasi-radical semi prime submodule (for short Q-rad-semiprime), if     for   ,   ,and then  . Where   is the intersection of all prime submodules of .

Downloads

Download data is not yet available.

Downloads

Published

2022-05-25

How to Cite

Al-Ragab, O. M. ., & Al-Mothafar, N. S. . (2022). Quasi-Radical Semiprime Submodules. Iraqi Journal of Science, 63(5), 2148–2154. https://doi.org/10.24996/ijs.2022.63.5.28

Issue

Section

Mathematics